Vol. 51, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On flow-invariant sets

Gangaram S. Ladde and V. Lakshmikantham

Vol. 51 (1974), No. 1, 215–220
Abstract

By employing Lyapunov-like functions and the theory of differential inequalities some sufficient conditions are given for flow-invariant and conditionally flow-invariant sets.

Mathematical Subject Classification 2000
Primary: 34C40
Secondary: 58F99
Milestones
Received: 21 December 1972
Published: 1 March 1974
Authors
Gangaram S. Ladde
V. Lakshmikantham